# SDR R61A2025121600546

- Difficulty date: December 20, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N131HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000215
- Aircraft time: 43,968 hours, 33,272 cycles
- System (JASC): 3400 · Navigation System
- Part: Power Supply
- Part number: 70244401903
- Part serial: 07109156
- Condition: Faulted
- Location: Nr 2 Mau
- Part time: 4,397 hours, 33,275 cycles
- Component: Mau
- Component part number: 70244401901
- Stage of operation: DE
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

DURING DECENT INTO JFK THEY HAD A MAU2B FAIL, RECEIVED MULTIPLE FAULT MESSAGES ELE L AND R FAIL, GND PROX FAIL, ADS 2 FAIL, TERRAIN FAIL, WINDSHEAR FAIL, ADSP 3 FAIL, TAT 2 FAIL EMERGENCY DECLARED, LANDED WITHOUT INCIDENT, REMOVED AND REPLACED POWER SUPPLY ON MAU 2, ALL FAULTS CLEARED NIC PROC 4 RESET PASSED.
